# SDR ASAA2013061595146

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 26,919 hours, 7,940 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3404021050
- Part serial: YA049418
- Condition: Leaking
- Location: Nr 2 Fuel
- Part time: 27,161 hours, 8,014 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL PUMP PAD DRAIN LEAKING FUEL, 45 DROPS IAW MIN.  ACFT GROUNDED.  REMOVED FUEL PUMP PACKAGE. INSTALLED HMU ONTO PUMP IAW MM 73-21-10-400-801-F00, ITEM 1. INSTALLED FUEL INLET TUBE ONTO PUMP PACKAGE MM 73-11-01-400-801-F00,  ITEM H2 (A)-(C) INSTALLED MAIN OIL/FUEL EXCHANGER IAW MM 79-21-02-400-801-F00, ITEM (F)-(G) A-C.  COMPLETED NR 2 ENGINE FUEL PUMP PACKAGE INSTALLATION REF MM 73-11-01-400-801-F00.  ACCOMPLISHED GROUND VERIFICATION TESTS IAW MM 71-00-00-800-811-F00, TABLE 502.
